# SDR CA000110085

- Difficulty date: December 22, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 23,997 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: MPN4110001145
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) FLIGHT ATTENDANT REPORTED RECIEVING AN ELECTRICAL SHOCK FROM COFFEEMAKER. COFFEEMAKER REPLACED.
